Boundary value problems for a second-order elliptic equation in unbounded domains

Authors

  • Damian Wiśniewski Department of Mathematics and Informatics, University of Warmia and Mazury in Olsztyn, Poland

Abstract

We investigate the behaviour of weak solutions to the boundary value problems for the second order elliptic linear equation in a neighborhood of infinity. The exponent of the decreasing rate of solutions at infinity has been exactly calculated.

References

V.I. Burenkov, Sobolev Spaces on Domains, Teubner-Texte zur Mathematik 137, B.G. Teubner Verlagsgesellschaft, Stuttgart, 1998.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Ya-Zhe Chen, Lan-Cheng Wu, Second Order Elliptic Equations and Elliptic Systems, Translations of Mathematical Monographs 174, American Mathematical Society, Providence, RI, 1998, 246 pp.
##plugins.generic.googleScholarLinks.settings.viewInGS##

D. Gilbarg, N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Grundlehren der Mathematischen Wissenschaften 224, Springer-Verlag, Berlin–New York, 1977 (revised third printing, 1998).
##plugins.generic.googleScholarLinks.settings.viewInGS##

G.H. Hardy, J.E. Littlewood, G. Pólya, Inequalities, University Press, Cambridge, 1952.
##plugins.generic.googleScholarLinks.settings.viewInGS##

V.A. Kozlov, V.G. Maz'ya, J. Rossmann, Elliptic Boundary Value Problems in Domains with Point Singularities, Mathematical Surveys and Monographs 52, American Mathematical Society, Providence, RI, 1997.
##plugins.generic.googleScholarLinks.settings.viewInGS##

O.A. Ladyzhenskaya, N.N. Ural'tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York–London, 1968.
##plugins.generic.googleScholarLinks.settings.viewInGS##

V. Mityushev, P. Adler, Darcy flow around a two-dimensional lens, J. Phys. A 39 (2006), 3545–3560.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Z.G. Sheftel, Estimates in Lp of solutions of elliptic equations with discontinuous coefficients and satisfying general boundary conditions and conjugacy conditions, Soviet Math. Dokl. 4 (1963), 321–324.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Z.G. Sheftel, Energy inequalities and general boundary problems for elliptic equations with discontinuous coefficients, Sibirsk. Mat. Zh. 6 (1965), 636–668.
##plugins.generic.googleScholarLinks.settings.viewInGS##

G.E. Shilov, I.M. Gel'fand, Generalized Functions, vol. I, Academic Press, New York–London, 1964.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S.L. Sobolev, Some Applications of Functional Analysis in Mathematical Physics, Translations of Mathematical Monographs 90, American Mathematical Society, Providence, RI, 1991.
##plugins.generic.googleScholarLinks.settings.viewInGS##

T.S. Soboleva, Boundary value problems for a second-order elliptic equation in unbounded domains, Sibirsk. Mat. Zh. 19 (1978), no. 5, 1184–1195, 1216.
##plugins.generic.googleScholarLinks.settings.viewInGS##

T.S. Soboleva, Some properties of second order elliptic equations in unbounded domains, Uspekhi Mat. Nauk 31 (1976), no. 5 (191), 253–254.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Troisi, A regularity theorem for solutions of elliptic boundary value problems in unbounded domains in Rn, Rend. Accad. Naz. Sci. XL Mem. Mat. (5) 11 (1987), no. 1, 127–137.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2010-12-18

How to Cite

Wiśniewski, D. (2010). Boundary value problems for a second-order elliptic equation in unbounded domains. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 9, 87–122. Retrieved from https://studmath.uken.krakow.pl/article/view/13249

Issue

Section

Published